# SDR 9512631161

- Difficulty date: July 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N161US
- Make and model: Doug DC-10-40
- Aircraft serial: 46770
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF THE RIGHT HORIZONTAL SPAR CAP, A CRACK WAS FOUND AT THE FORWARD FLANGE AT STA XFS 82.  INSTALLED REPAIR PER EM 5511-01014 AND EA 11-99036.
